# SDR USAA2009080692030

- Difficulty date: August 4, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 25,175 hours, 15,599 cycles
- System (JASC): 2564 · Life Raft
- Part: Lanyard
- Condition: Out Of Position
- Location: Life Raft
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1678 - TPA-DCA - EMERGENCY EQUIPMENT - DOOR 1L ON TAKEOFF ROLL, THE "RED" CABIN PRESSURE LIGHT & DOOR SLIDE UNARMED BEGAN FLASHING.  AT CRUISE, ALL WENT BACK TO NORMAL.  ON DESCENT, CABIN PRESSURE LIGHT & DOOR SLIDE NOT ARMED STARTED FLASHING.  FOUND RAFT LANYARD INTERFERING WITH GIRT BAR ON AFT END.  REPOSITIONED LANYARD.  OPERATIONAL CHECK OF THE ARMING LEVER WAS GOOD.
